# SDR AALA2018110879005

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 55,931 hours, 22,722 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Exploded
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE TREAD LOSS OR TIRE BURST.  THE AIRCRAFT WAS GROUNDED.  A CONDITIONAL INSPECTION WAS ACCOMPLISHED IAW AMM 05-51-54-210-801. THE NR 2 TIRE EXPLODED.  REPLACED THE TIRE IAW AMM 32-45-11.
